6 doctors weighed in:
What should I expect after taking the abortion pill?
6 doctors weighed in

Dr. Megan Bird
Obstetrics & Gynecology
5 doctors agree
In brief: Bleeding
Within a few days of taking the abortion pill you should have some bleeding.
Depending on how far along you are, you may have some cramping or pass some clots that look like tissue. What looks like tissue is really decidua (the lining of the uterus taht is thick due to pregnancy). If you don't have bleeding within a week, you need to follow up with your doctor to make sure the medication worked.

In brief: Bleeding
Within a few days of taking the abortion pill you should have some bleeding.
Depending on how far along you are, you may have some cramping or pass some clots that look like tissue. What looks like tissue is really decidua (the lining of the uterus taht is thick due to pregnancy). If you don't have bleeding within a week, you need to follow up with your doctor to make sure the medication worked.
Dr. Megan Bird
Dr. Megan Bird
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors